# SDR AALA202510134201

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 82,312 hours, 39,122 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR FA SEAT OUTBARD FLASHLIGHT INOP.  MAINTENANCE REPLACED BATTERY ON THE EMERGENCY FLASHLIGHT ON L2 DOOR FA OUTBOARD SEAT IAW WITH AMM 25-65-00-0001.
